MathSciNet Relay Station
MathSciNet bibliographic data
MR198198 (33 #6357) 46.01 (52.30)
van Tiel, J. Ensembles pseudo-polaires dans les espaces localement $K$-convexes. (French) Nederl. Akad. Wetensch. Proc. Ser. A 69=Indag. Math. 28 1966 369–373.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement